# SDR C2XA11TY146

- Difficulty date: September 15, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 30,826 hours, 23,026 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

TYS FOR BNA.  A/C HAD A UNCOMMANDED THRUST TO TAKE PLACE IN FLIGHT.  A/C LANDED SAFELY AND MAINTENANCE FOUND A FADEC CONNECTION BETWEEN 1A AND 1B LOOSE AT J3 CONNECTION.  RESECURED J3 HARNESS BETWEEN FADECS1A AND 1B.  RESET THE FADECS, MESSAGE WAS CLEARED IAW EMB 145 AMM 73-22-01. OPS CHECK GOOD.  PERFORMED OPERATIONAL CHECK OF E1 AND E2 ON FADECS A AND B.  NO DEFECTS NOTED.  OPS CHECK GOOD, IAW EMB 145 AMM 71-00-01.  (WO#2514403) A/C RELEASED TO SERVICE.  NO PARTS NEEDED.
